# SDR AALA961043

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHEAR TIE, REPLACED WITH NEW SHEAR TIE, STA 700, 28LT-28RT PER 53-10-3.  TST:  41,665 HOURS.  CYCLES:  21,768. (X)
